# SDR IPXA2017080920303

- Difficulty date: August 4, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 26,225 hours, 16,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149N77206
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-10, PANEL 198KR HAS EVIDENCE OF LIGHT SURFACE CORROSION IN MULTIPLE AREAS.  FABRICATED A NEW PANEL IAW DWG 149N7720 REV D
